# SDR USAASB1017

- Difficulty date: January 22, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 580291025
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

EWR - FLT 1024 - EN ROUTE FROM DCA TO ALB, THE NR 2 THRUST LEVER STUCK AT CLIMB POWER.  CREW DISENGAGED AUTO THROTTLES BUT WAS STILL UNABLE TO RETARD THRUST LEVER.  CREW DECLARED AN EMERGENCY, ACCOMPLISHED ENGINE SHUTDOWN CHECKLIST AND SHUTDOWN THE NR 2 ENGINE.  FLIGHT DIVERTED TO EWR AND LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 25 MINUTES.  MAINTENANCE REMOVED, REPLACED AND RIGGED THE NR 2 ENGINE TELEFLEX THROTTLE CABLE.  THROTTLE OPERATES SMOOTHLY THROUGHTOUT ALL TRAVEL.  PERFORMED POWER ASSURANCE ENGINE RUM.  ENGINE PERFORMED WITHIN LIMITS PER MM 71-00-00, TEST NR 5.  (M)
